Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is there any tablet to postpone periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3374 Questions
Hi, i want to postpone my periods by three to four days as i want to travel out of city tomorrow.i am expecting my periods any time now. is there any tablet in India which i can take for this. please help.
Posted Sat, 13 Apr 2013 in Medicines and Side Effects
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

Yes, drugs like progesterone and estrogen when given in exact proportions can postpone the periods. One such medication where both the drugs are in combination is the contraceptive pills.

Also a drug named Norethisterone can postpone the periods.

Either of the above drugs need to be given in appropriate dosage which can be ascertained by physical examination only.

Also today’s research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation.

Do visit your gynecologist who can formulate a specific dosage for you according to your needs.

Hope, I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor